Turkish Journal of Mathematics
Abstract
We determine some composition laws related to the Fricke surface and the "double" Fricke surface. This latter surface admits the squares of Markov triples as its solutions.
DOI
10.55730/1300-0098.3123
Keywords
Fricke surface, Markov equation, Markov triples, group law on quadrics, Frobenius conjecture
First Page
785
Last Page
799
Recommended Citation
ULUDAĞ, ABDURRAHMAN MUHAMMED and YILMAZ, ESRA ÜNAL
(2022)
"Composition laws on the Fricke surface and Markov triples,"
Turkish Journal of Mathematics: Vol. 46:
No.
3, Article 8.
https://doi.org/10.55730/1300-0098.3123
Available at:
https://journals.tubitak.gov.tr/math/vol46/iss3/8